# SDR UIEA2024061900550

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 58,779 hours, 31,502 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 69761312
- Condition: Failed
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ITEM 1 - AFT CARGO LIGHT ILLUMINATED DURING TAKEOFF ROLL.  ITEM 2 - A/C REJECTED TAKEOFF( ITEM 1 - TRANSFERRED TO MDDR 211037 IAW DDG 52-03-01. "M" ACTIONS C/W. PLACARDS INSTALLED. CAT C. DUE DATE 29JUN24. DOOR VERIFIED TO BE CLOSED.  /  ITEM 2 - HIGH ENERGY STOP INSP NOT REQUIRED, DOES NOT MEET CRITERIA PER AMM 05-51-07.  /  19JUN24 - LOG 1794938 - ITEM 1 - MHT - FOUND AFT CARGO INNER HANDLE RETURN SPRING BROKEN, CAUSING DOOR TO OPEN. REF ITEM 2 THIS LOG PAGE FOR REPAIR. MEL 52-03-01 MAINT ACTIONS RESTORED TO NORMAL CONFIGURATION. THIS CLEARS DMI 211037. PLACARD REMOVED.  /  19JUN24 - LOG 1794938 - ITEM 2 - MHT - REPLACED RETURN SPRING ON AFT BIN DOOR IAW B737 AMM 52-31-14-400-801. OPS CHECK GOOD. )
